# SDR A6WA0134660

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FRAME 333 STR 26L TO 25R & AROUND GROUND LOCATIONS.  REMOVED AND REPLACED FRAME SECTION (601R32004-55) IAW REO 601R-53-21-2400.
